# SDR 2007UALA02550

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 55,439 hours, 30,789 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Row 17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR LIGHTING INOP FROM ROW 17 ON BACK.    [07-27-07]   FOUND CONNECTIONS FOR EEL LIGHTS WET. CLEANED AND DRIED CONNECTIONS. OPS CHECK NORMAL.
